# SDR HEEA0015466

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 2437 · DC Indicating System
- Part: Indicator
- Part number: 209070264003
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 INDICATOR ON DUAL AMMETER WILL NOT READ.
